Nurofen Day & Night Cold & Flu Relief tablets help tackle congestion, aches and pains, sore throat and fever.
Nurofen Day & Night Cold & Flu Powerful Cold and Flu relief - relieving your cold and flu symptoms. It contains ibuprofen to relieve aches and pains plus phenylephrine hydrochloride to help ease congestion.
Relieves cold & flu symptoms fast.
Ibuprofen & phenylephrine hydrochloride. Please see product leaflet for full list of ingredients.
Manufacturer: RB UK USES: Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses. INGREDIENTS: Ibuprofen 200mg Phenylephrine Hydrochloride 5mg DOSAGE: Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.